Let ∆ be a thick affine building of type ~G_2 . We prove that any eigenfunction of the Laplace operators of ∆, associated with a pair (γ_1 , γ_2 ), is the Poisson transform of a suitable finitely additive measure on the maximal boundary Ω of ∆, by using only the combinatorial structure of ∆.

Eigenfunctions of the Laplace Operators for a building of type G_2 / MANTERO A. M; ZAPPA A.. - In: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA. - ISSN 1972-6724. - STAMPA. - (9) 2(2009), pp. 483-508.

Eigenfunctions of the Laplace Operators for a building of type G_2

MANTERO, ANNA MARIA;ZAPPA, ANNA
2009

Abstract

Let ∆ be a thick affine building of type ~G_2 . We prove that any eigenfunction of the Laplace operators of ∆, associated with a pair (γ_1 , γ_2 ), is the Poisson transform of a suitable finitely additive measure on the maximal boundary Ω of ∆, by using only the combinatorial structure of ∆.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11567/248807
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact